Login New user?  
Information Sciences Letters
An International Journal
               
 
 
 
 
 
 
 
 
 
 

Content
 

Vol. 4 > May 2015

 

 

Characterizations of Hemi-Rings by their Bipolar-Valued Fuzzy h-Ideals, Vol. 4, No. 2 (May 2015), PP:51-59

Download

Authors:
Tahir Mahmood - Department of Mathematics and Statistics, International Islamic University, H-10, Islamabad, Pakistan
Khizar Hayat - Department of Mathematics and Statistics, International Islamic University, H-10, Islamabad, Pakistan

 

Comparison of Data Mining Methods on Different Applications: Clustering and Classification Methods, Vol. 4, No. 2 (May 2015), PP:61-66

Download

Authors:
Richard Merrell - Department of Computer Engineering, Yerevan University, Yerevan, Armenia
David Diaz - Department of Computer Engineering, Yerevan University, Yerevan, Armenia

 

Linear Complexity of Generalized Cyclotomic Binary Sequences of Length $4p^{n}$, Vol. 4, No. 2 (May 2015), PP:67-70

Download

Authors:
Xuedong Dong - Dalian economic technological development zone, Liaoning, China

 

A Hybrid Gravitational Search with L´evy Flight for Global Numerical Optimization, Vol. 4, No. 2 (May 2015), PP:71-83

Download

Authors:
Ahmed Fouad Ali - Suez Canal University, Dept. of Computer Science, Faculty of Computers and Information, Ismailia, Egypt

 

Boundary Constrained Controllability for Hyperbolic Systems, Vol. 4, No. 2 (May 2015), PP:85-91

Download

Authors:
Layla Ezzahri - Faculty of Sciences, Moulay Ismail University, Meknes, Morocco
Ali Boutoulout - Faculty of Sciences, Moulay Ismail University, Meknes, Morocco
Fatima Zahrae El Alaoui - Faculty of Sciences, Moulay Ismail University, Meknes, Morocco

 

Measure of Noncompactness in Banach Algebra and Application to the Solvability of Integral Equations in BC(R+), Vol. 4, No. 2 (May 2015), PP:93-99

Download

Authors:
A. Aghajani - School of Mathematics, Iran University of Science and Technology, Narmak, Tehran 16846-13114, Iran
M. Aliaskari - School of Mathematics, Iran University of Science and Technology, Narmak, Tehran 16846-13114, Iran

 

Analytical Solutions for Free Vibration of Strongly Nonlinear Oscillators, Vol. 4, No. 2 (May 2015), PP:101-105

Download

Authors:
M. Abul-Ez - Department of Mathematics, Faculty of Science, Sohag University, Sohag, 82524, Egypt.
G. M. Ismail - Department of Mathematics, Faculty of Science, Sohag University, Sohag, 82524, Egypt.
M. M. El-Moshneb - Department of Mathematics, Faculty of Science, Sohag University, Sohag, 82524, Egypt.

  Home   About us   News   Journals   Conferences Contact us Copyright naturalspublishing.com. All Rights Reserved